# SDR 96ZZZX4987

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3356S
- Make and model: Cessna 210J
- Aircraft serial: 21059156
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Saddle
- Condition: Cracked
- Location: Lt Gear
- Part time: 1,293 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION AND GEAR SADDLE INSPECTION PER AD 76-14-7R2, THE OUTBOARD LT TUNNEL ASSEMBLY WAS FOUND CRACKED OUT FROM AN INSPECTION HOLE TO THE OUTER SKIN.  THE CRACK STARTED JUST AFT OF A FACTORY INSTALLED DOUBLER PLATE.  THE GEAR SADDLE ON THIS SIDE WAS ALSO FOUND TO HAVE A CRACK, REPLACEMENT OF BOTH PANEL AND SADDLE WERE ACCOMPLISHED.  SUBMITTER STATED CAREFUL INSPECTION AT ANNUAL OR 100-HOUR INTERVALS WOULD DETECT THIS TYPE CRACK BELIEVED TO BE CAUSED BY A HARD L ANDING.  NO DAMAGE NOTED ON RT SIDE.  EXTENSION OF THE DOUBLER WOULD POSSIBLY ELIMINATE THE STRESS CONCENTRATION IN THIS AREA.
